Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 1, pp. 29-37 (2009)

On the automorphism of a class of groups

M. Hashemi

University of Guilan, Iran

Abstract: We exhibit a presentation for automorphism group of a class of 2-generator metabelian groups.

Keywords: Groups, automorphism groups, group presentation

Classification (MSC2000): 20D15; 20E36

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition